# SDR SWAA2014072330213

- Difficulty date: July 23, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 65,455 hours, 53,751 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Part number: 6559313
- Condition: Faulty
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK RT WING TO BODY OVERHEAT LIGHT ILLUMINATED.  R & R SENSOR ELEMENT M371 IAW MM.
